|Reyataz and issentress
Mar 16, 2010
my doctor wants to put me on a combination of atazanavir/reyataz and issentress/raltegravir. Is this a common combination? I had always assumed that most medication regimes involve three drugs, though this one only has two (no plans to take ritonovir with this). I'm not doubting my doctor - she's a very experienced physician and researcher, though this combo has raised my curiosity. I looked for any research on the combination, but only found one small italian study (which showed good results).
| Response from Dr. Henry
Data is limited on that combination-may well work well in certain situations but not ready for prime time due to lack of good efficacy/safety/durability data. More studies are underway but cannot recommend at this time unless extenuating circumstances. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Mutual Masturbation Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Flu Symptoms After Rimming Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
- White Spots After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.